# SDR SWAA2022082430778

- Difficulty date: July 18, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Strip
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H SIDE CAP STRIPS FOUND WITH ELONGATED HOLES / [01] RECEIVED AFT CARGO CAP STRIPS P/NS 453A2611-10; 453A2611-8; 453A2611-4;[02] VERIFIED RECEIVING AFT CARGO CAP STRIPS P/NS 453A2611-10; 453A2611-8; 453A2611-4;[03] STEP 1 ENTER IN ERROR ; RECEIVED AFT CARGO CAP STRIPS P/NS 453A2611-10; 453A2611-8; 453A2611-4; NEW STRIPS TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004B1EZ;[04] VERIFIED STEP 3 ;NEW STRIPS TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004B1EZ
